Bulletin of the American Mathematical Society

On incomplete numerical functions

J. V. Uspensky

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 36, Number 10 (1930), 743-754.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183494292

Mathematical Reviews number (MathSciNet)
MR1562045

Zentralblatt MATH identifier
56.0873.02

Citation

Uspensky, J. V. On incomplete numerical functions. Bull. Amer. Math. Soc. 36 (1930), no. 10, 743--754. https://projecteuclid.org/euclid.bams/1183494292


Export citation

See also

  • This work is cited by: E. T. Bell. On the degree of generality of a class of arithmetical identities. Bull. Amer. Math. Soc., Volume 38, Number 4 (1932), 263--268.
  • This work is cited by: W. A. Dwyer. Certain incomplete numerical functions. Bull. Amer. Math. Soc., Volume 45, Number 2 (1939), 101--107.